# SDR DALA2023092507858

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB DOUBLERS (5 EA) RH SIDE; (4 EA) BTW STA Y=503 AND STA Y=579 ON X=-56 AND (1 EA) BTW STA Y=794 AND STA Y=813 ON X=-56 AT PAX CABIN. SUMMARY OF NRC 00323: CORROSION LEVEL 2. CUSP WEB DOUBLERS (5 EA) RH SIDE; (4 EA) BTW STA Y=503 AND STA Y=579 ON X=-56 AND (1 EA) BTW STA Y=794 AND STA Y=813 ON X=-56 AT PAX CABIN WERE REPLACED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 AND 51-41-05-0G PAR 8. (LP #2982932)
